Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do after taking overdose of cramffic plus after chemo?

hi my father took an overdoze of cramffic plus (around 6 teaspoons between afternoon and night) and that is causing loose motions and only dark green stools are coming with bad stink.Please suggest. He took his first chemo(Gem + Cisplatin) last week and was having a lot of constipation.
Tue, 9 Sep 2014
Report Abuse
Oncologist, Radiation 's  Response
Stop cramffic temporarily. Feed him bulk forming foods for a day and lots of fluids.
A not so raw banana will help.
Start on cramffic with your docotr recommended dose after his bowel movements normalise.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with...